# SDR SWIA200617072

- Difficulty date: August 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 9,879 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND EMERGENCY LIGHT IN CEILING DOES NOT ILLUMINATE.  RELAMPED OVERHEAD EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS GOOD.
